Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does benadon 40 give any side effects ?

\My mom is 67 years old.Last year 3days she was fever & Neck node. So did FNAC. in that report cancer . so We went to tata hospital. there are said that is tb node. they gave me medicin.But after 16 days she was gass truble.on that day(8-7-2010)she has continew dkar.Dr.gave some medician.But on 8 o clock She don t know what she did. she filling go to toilet.But she sat in we addmit to hospital. They told she had no iyoden (sold).Then Dr.gave her Eptoin 100mg,B-Becosules CR-cinex. After 9 months we did MRI But node is small But Dr gave medicin for 9months. add Benadon 40.They told cores is 18 months.When she take Benadon 40. she has small trouble.Can you help me for this matter
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  1716
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Welcome to Healthcare Magic Forum

You havent mentioned any symptoms here...still...

Sometimes cancer cells and TB cells looks similar, so that has to chked carefully, but you can rely on the dr's in TATA Hospital.

Eptoin is a drug prescribed in epilepsy, and once statred has to be taken for long time, sometimes lifelong.
TB treatment usualy lasts for 6 months.

Rest of the med's are vitamins.

Please continue with the treatment adviced by your dr.

For her gastric problems, she can take homepathy safelyTakecare

For further enq-
Answered: Wed, 20 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor